click & collect
Collect your order in-store R15 or FREE for orders over R150
Med-Lemon for Colds & Flu Sachets 8
48.8 g. Each sachet contains: Aspirin 800 mg. Caffeine 50 mg. Ascorbic acid 45 mg. Menthol 2.6 mg. Sucrose 4254.63 mg. Powder. GlaxoSmithKline.
Quantity in pack:
GSK. Med-Lemon®. Hot medication with vitamin C. For colds & flu. Relieves: Headaches. Pain. Fever associated with colds & flu. 8 original flavour sachets.
Dosage and directions for use: Use the lowest effective dose for the shortest possible duration of treatment. Adults: one sachet morning and night. A dose at midday may be taken if desired. Empty contents of sachet into a tumbler. Half fill tumbler with hot water. Stir. Drink as hot as possible. Not to be given to children under the age of 16 years except on medical advice. Do not exceed 3 doses every 24 hours. Contains aspirin - read package insert.